# SDR FDEA201006111952

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NPB60703
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR ACCESORY COMPARTMENT AFT PRESSURE BULKHEAD AT STA 1159 "X" = 5 FOUND   CRACKED.  REPAIR CARRIED OUT IAW EA 8-5730-140357, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
